# SDR GTIA201906063385

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 5,778 hours, 2,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING FLIGHT. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REF. LP 2481830-1 FOR THE DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS. THIS CLOSES DMI#248182901. MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED,
